# SDR SWIA971036

- Difficulty date: November 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120120
- Engine: Pwa PW118A
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Box
- Part number: 12038594501
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HAD TO CYCLE LANDING GEAR LEVER 4 TIMES TO BRING LANDING GEAR DOWN.  DURING ATTEMPTS THERE WAS NO RESPONSE.  JACKED AIRCRAFT AND OPERATED GEAR IN NORMAL AND FREE FALL, OPS CKS GOOD.  REPLACED LANDING GEAR CONTROL BOX, CLEANED GEAR CONTROL AND INDICATION CONNECTION ON ALL 3 GEAR.  OPERATED GEAR AGAIN NUMEROUS TIMES NORMAL AND FREE.
